# SDR 05FDEA00269

- Difficulty date: February 9, 2005
- Submitted: February 10, 2005
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 32,732 hours, 28,367 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON CLEANING FOR CPC ON NRC00393/FEDEX EA 6-5100-84269 FOUND CORROSION ON STRINGERS 53L AND 54L BETWEEN FRAMES 54 TO 54.2.  REPAIRED IAW FEDEX EA 6-5315-85997 PART 1.
